Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 43, NWS Goodland, KS

June 1, 2014Greeley County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 1, 2014, 2:47 PM MDT for Greeley County, Kansas. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 2:47 PM MDT (20:47 UTC)
Expired
Jun 1, 2014, 3:15 PM MDT
In force
28 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Greeley County, KS

The radar

The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 3:21 PM MDTHAIL 0.756 N Tribune, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:07 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 34 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
34 J/kg
Mixed-layer CIN
-361 J/kg
Mixed-layer LCL
2352 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WUUS53 KGLD 012047
SVRGLD
KSC071-012115-
/O.NEW.KGLD.SV.W.0043.140601T2047Z-140601T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
247 PM MDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GREELEY COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 315 PM MDT

* AT 244 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
  NORTHEAST OF SHERIDAN LAKE...AND MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN GREELEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3836 10186 3843 10205 3869 10205 3869 10182
      3866 10167
TIME...MOT...LOC 2047Z 292DEG 37KT 3855 10207

HAIL...1.25IN
WIND...60MPH

$$

LUNDQUIST
2 follow-up statements
147 
WWUS53 KGLD 012102
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
302 PM MDT SUN JUN 1 2014

KSC071-012115-
/O.CON.KGLD.SV.W.0043.000000T0000Z-140601T2115Z/
GREELEY KS-
302 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREELEY COUNTY UNTIL 315 PM MDT...

AT 258 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
HORACE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HORACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3839 10184 3846 10204 3868 10204 3868 10183
      3866 10167
TIME...MOT...LOC 2103Z 292DEG 37KT 3850 10188

HAIL...1.25IN
WIND...60MPH

$$

LUNDQUIST
682 
WWUS53 KGLD 012104
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
304 PM MDT SUN JUN 1 2014

KSC071-012115-
/O.CON.KGLD.SV.W.0043.000000T0000Z-140601T2115Z/
GREELEY KS-
304 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
GREELEY COUNTY UNTIL 315 PM MDT...

AT 303 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
HORACE...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
ROOFS...SIDING AND TREES.  BLOWING DUST HAS BEEN REPORTED WITH THIS 
STORM WITH NEAR ZERO VISIBILITIES.

LOCATIONS IMPACTED INCLUDE...
HORACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3839 10184 3846 10204 3868 10204 3868 10183
      3866 10167
TIME...MOT...LOC 2104Z 292DEG 37KT 3849 10187

HAIL...1.25IN
WIND...60MPH

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:42 PM MDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 1, 1:42 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
142 PM MDT SUN JUN 1 2014

.SHORT TERM...(THIS EVENING)
ISSUED AT 125 PM MDT SUN JUN 1 2014

LATEST WATER VAPOR IMAGERY INDICATES DRY UPPER LEVEL AIR OVER THE
SOUTHERN HALF OF THE TRI-STATE AREA. UPPER LEVEL ANALYSIS SHOWS A
500MB TROUGH MOVING IN FROM THE WEST COINCIDENT WITH THE WEST EDGE
OF THE DRY UPPER LEVEL AIR. FURTHER EAST LARGE SCALE LIFT IS PRESENT OVER
THE EASTERN HALF OF THE AREA AS THE LEFT EXIT OF THE 300MB JET IS
OVERHEAD. AT THE SURFACE A TROUGH OF LOW PRESSURE WAS SITUATED
FROM NEAR WILD HORSE NORTHEAST TO GOODLAND AND NEAR MCCOOK. BEHIND
THE FRONT AN OUTFLOW BOUNDARY WAS MOVING SOUTH INTO THE AREA.

WITH BROAD LIFT OVER THE AREA ANTICIPATE SCATTERED STORMS TO
DEVELOP AS THE AFTERNOON PROGRESSES WITH STORMS ALSO DEVELOPING
ALONG THE AFOREMENTIONED SURFACE BOUNDARIES. AS THE AFTERNOON
PROGRESSES THE STORMS WILL MERGE INTO ONE OR MORE LINE SEGMENTS.
THE PRIMARY SEVERE WEATHER THREAT WILL BE VERY LARGE HAIL UP TO
TENNIS BALL SIZE AS WELL AS LOCALLY HEAVY RAINFALL DUE TO TRAINING
STORMS. SEVERE WINDS CAN BE EXPECTED WITH ANY STORM THAT DEVELOPS
AND A TORNADO CANNOT BE RULED OUT...ALTHOUGH THE POSSIBILITY WILL
DWINDLE THROUGH THE AFTERNOON. FOR FURTHER INFORMATION REGARDING
THE TIMING AND SPECIFIC LOCATION OF THE CURRENT SEVERE WEATHER
THREAT CONSULT THE HAZARDOUS WEATHER OUTLOOK. THE BEST WINDOW FOR
SEVERE WEATHER WILL BE MID AFTERNOON THROUGH EARLY EVENING.

EARLY THIS EVENING A COLD FRONT WILL MOVE INTO THE AREA FROM THE
NORTH. AHEAD OF THE FRONT IS AN AREA OF HIGHER 850MB MOISTURE. AM
THINKING THIS WILL ALLOW CONVECTION TO CONTINUE AHEAD OF THE FRONT
BUT THEN CAUSE IT TO DIMINISH AS DRIER AIR MOVES IN BEHIND THE FRONT.
THE COLD FRONT WILL BE OUT OF THE TRI-STATE AREA BY LATE EVENING
ALTHOUGH A FEW LINGERING STORMS CANNOT BE RULED OUT BEFORE THE
DRIER 850MB AIR MOVES THROUGH THE REST OF THE AREA BY MIDNIGHT.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 123 PM MDT SUN JUN 1 2014

DISCUSSION WILL BE SHORT AS SEVERE STORMS HAVE BEGUN.

MONDAY-MONDAY NIGHT...FRONTAL BOUNDARY SOUTH OF THE AREA IN THE
MORNING WITH LIGHT NORTH TO NORTHEAST. DURING THE AFTERNOON AND
INTO THE NIGHT SFC HIGH MOVES EAST WITH WINDS BECOMING
EAST/SOUTHEAST...STRONGEST SPEEDS (15-20 MPH) GENERALLY ALONG AND
WEST OF THE CO/KS BORDER. MODELS CONTINUE TO DISAGREE ON TIMING OF
AN APPROACHING DISTURBANCE WITH THE GFS FURTHER EAST (CO/KS
BORDER) THAN THE NAM (FAR EASTERN COLORADO). WILL SPLIT THE TWO
AND HEDGE TOWARD THE NAM WITH LATE AFTERNOON THUNDERSTORMS. ANY
STORMS THAT DO FORM SHOULD LIFT TO THE NORTH AND EAST THROUGH
MIDNIGHT THEN GAIN A BIT OF STRENGTH THROUGH EARLY TUESDAY
MORNING. HIGHS IN THE 80S WITH LOWS MILD AGAIN IN THE 50S AND 60S.

TUESDAY-TUESDAY NIGHT...GRADIENT INCREASES ACROSS THE AREA DURING
THE MORNING WITH SOUTH WINDS GUSTING 35 TO PERHAPS 40 MPH. BY
AFTERNOON WINDS SHIFT TO THE WEST/SOUTHWEST AT SIMILAR SPEEDS AS
DRY LINE MOVES THROUGH. DEW POINTS BEHIND THE DRY LINE WILL DROP
CONSIDERABLY AND WHEN COMBINED WITH AFTERNOON HIGHS WELL INTO THE
90S AND PROBABLY SOME LOW 100S CREATE VERY LOW HUMIDITY VALUES.
COOLER AIR MOVES IN TUESDAY NIGHT AS WINDS SHIFT TO THE NORTHWEST.
MAY SEE THUNDERSTORMS AHEAD OF THE DRY LINE ACROSS THE EAST AND
SOUTHEAST DURING THE AFTERNOON AND EARLY EVENING.

WEDNESDAY-WEDNESDAY NIGHT...DRY CONDITIONS EXPECTED DURING THE
DAY WITH AN INCREASE IN PRECIP CHANCES DURING THE NIGHT AS A
WEATHER DISTURBANCE MOVES THROUGH. HIGHS COOL BACK INTO THE 80S
WITH LOWS IN THE 50S TO LOW 60S.

THURSDAY-SUNDAY...WILL CONTINUE TO SEE DIURNAL LATE AFTERNOON AND
OVERNIGHT PRECIPITATION CHANCES ABOUT EVERY DAY. HIGH TEMPERATURES
GENERALLY IN THE 70S WITH LOWS GENERALLY IN THE 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1157 AM MDT SUN JUN 1 2014

VFR TO MVFR CONDITIONS FORECAST FOR THE 18Z TAFS. SOUTHERLY WINDS
WILL GRADUALLY TURN TO THE WEST AND NORTH THIS AFTERNOON AND
EVENING. TIMING THE START OF THUNDERSTORMS IS RATHER DIFFICULT
GIVEN THEY WILL INITIALLY BE FAIRLY SCATTERED. INCLUDED A VCTS
MENTION AS A RESULT. KGLD WILL BE ON THE FAR WEST EDGE OF THE
SEVERE WEATHER BUT KMCK COULD BE IN THE MUCH BETTER PLACEMENT.
WILL NOT PLACE A MENTION OF STRONG TO SEVERE WIND GUSTS IN THE TAF
AT THIS TIME DUE TO LOW CONFIDENCE THE STRONGEST WINDS WILL MOVE
OVER THE SITE. HOWEVER WILL AMEND THE TAF AS NEEDED.

OVERNIGHT THE COOLER AIR BEHIND THE FRONT COMBINED WITH MOIST LOW
LEVEL AIR BEHIND THE FRONT WILL ALLOW FOR STRATUS TO MOVE OVER THE
TAF SITES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...JTL
LONG TERM...99
AVIATION...JTL
Hazardous weather outlook, Jun 1, 10:32 AM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT SUN JUN 1 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021500-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 AM MDT SUN JUN 1 2014 /1132 AM CDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON OVER
THE TRI-STATE AREA. THUNDERSTORM COVERAGE WILL INCREASE THROUGH
THE AFTERNOON AND INTO THE EVENING...MAINLY EAST OF THE COLORADO
BORDER. A COLD FRONT WILL MOVE INTO THE AREA FROM THE NORTH EARLY
THIS EVENING. THUNDERSTORMS WILL DWINDLE BEHIND THE FRONT FROM
NORTHWEST TO SOUTHEAST...WITH MOST OF THE STORM ACTIVITY EAST OF
THE AREA BY OR SHORTLY AFTER MIDNIGHT.

THE PRIMARY THREAT WILL BE LARGE HAIL UP TO TENNIS BALL SIZE EAST
OF THE COLORADO BORDER AND NORTH OF HIGHWAY 40 THROUGH EARLY
EVENING. THE OTHER PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL
MAINLY EAST OF HIGHWAY 25 EARLY THIS AFTERNOON THEN SHIFTING SOUTH
OF I-70 BY LATE AFTERNOON INTO EARLY EVENING.

A TORNADO CANNOT BE RULED OUT EAST OF HIGHWAY 25 THIS
AFTERNOON...BUT TORNADO DEVELOPMENT WILL BECOME LESS LIKELY AS THE
AFTERNOON PROGRESSES.

SEVERE WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS EAST OF
THE COLORADO BORDER THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH SATURDAY OVER
PARTS OF THE TRI STATE REGION...WITH SEVERE THUNDERSTORMS
POSSIBLE EACH DAY.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR THE AREA
TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING
PRIMARILY EAST OF THE COLORADO BORDER. SEVERE WEATHER REPORTS ARE
APPRECIATED BY PHONE OR THROUGH FACEBOOK AND TWITTER.

JTL

In the hours before

Local storm report, Jun 1, 1:37 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             4 E KIT CARSON          38.76N 102.72W
06/01/2014  E0.88 INCH       CHEYENNE           CO   PUBLIC

            MOSTLY PEA TO PENNY SIZE HAIL. LARGER STONES WERE AROUND
            NICKEL SIZE.

&&

ALW
Special weather statement, Jun 1, 1:53 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
153 PM MDT SUN JUN 1 2014

KSZ027-028-012010-
LOGAN-WALLACE-
253 PM CDT SUN JUN 1 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WEST CENTRAL LOGAN COUNTY AND EAST CENTRAL
WALLACE COUNTY IN WEST CENTRAL KANSAS...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 7 MILES SOUTHEAST OF WALLACE...
MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3895 10135 3879 10135 3877 10161 3895 10160
TIME...MOT...LOC 1953Z 262DEG 26KT 3888 10146

LUNDQUIST
Local storm report, Jun 1, 2:22 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
222 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             6 S CHEYENNE WELLS      38.73N 102.35W
06/01/2014  E1.00 INCH       CHEYENNE           CO   STORM CHASER

&&

ALW
Local storm report, Jun 1, 2:29 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
229 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             7 SE REAGER             39.77N 100.00W
06/01/2014  E0.75 INCH       NORTON             KS   PUBLIC

&&

024
Local storm report, Jun 1, 2:31 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
231 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HAIL             2 W NORTON              39.84N 99.93W
06/01/2014  E1.00 INCH       NORTON             KS   PUBLIC

&&

024
Local storm report, Jun 1, 2:34 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
234 PM MDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             2 SW NORTON             39.81N 99.92W
06/01/2014  E0.88 INCH       NORTON             KS   STORM CHASER

            AT NORTON DAM

&&

024

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:03 PM MDTSpecial Weather StatementGLDSherman27 min
Jun 1, 5:04 AM MDTSpecial Weather StatementGLDLogan26 min
Jun 1, 5:45 AM MDTSpecial Weather StatementGLDGove30 min
Jun 1, 12:10 PM MDTSpecial Weather StatementGLDGraham20 min
Jun 1, 12:41 PM MDTSpecial Weather StatementGLDNorton19 min
Jun 1, 1:35 PM MDTSpecial Weather StatementGLDDecatur25 min
Jun 1, 1:53 PM MDTSpecial Weather StatementGLDWallace17 min
Jun 1, 2:01 PM MDTSevere Thunderstorm WarningGLDNorton59 min
Jun 1, 2:10 PM MDTSevere Thunderstorm WarningGLDLogan50 min
Jun 1, 2:42 PM MDTFlash Flood WarningGLDNorton3 hr
Jun 1, 2:53 PM MDTSpecial Weather StatementGLDSherman22 min
Jun 1, 2:57 PM MDTSevere Thunderstorm WarningGLDLogan63 min
Jun 1, 2:59 PM MDTSevere Thunderstorm WarningGLDNorton61 min
Jun 1, 3:08 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita52 min
Jun 1, 3:13 PM MDTSpecial Weather StatementGLDSherman17 min
Jun 1, 3:17 PM MDTSpecial Weather StatementGLDWichita13 min
Jun 1, 3:24 PM MDTSevere Thunderstorm WarningGLDGove66 min
Jun 1, 3:30 PM MDTSpecial Weather StatementGLDNorton15 min
Jun 1, 3:35 PM MDTSevere Thunderstorm WarningGLDWichita55 min
Jun 1, 3:44 PM MDTSevere Thunderstorm WarningGLDGove46 min
Jun 1, 3:56 PM MDTSevere Thunderstorm WarningGLDSherman, Thomas64 min
Jun 1, 4:26 PM MDTSpecial Weather StatementGLDSheridan19 min
Jun 1, 4:29 PM MDTSpecial Weather StatementGLDSherman31 min
Jun 1, 4:43 PM MDTSpecial Weather StatementGLDGove32 min
Jun 1, 4:49 PM MDTSevere Thunderstorm WarningGLDGove, Sheridan56 min
Jun 1, 5:11 PM MDTSevere Thunderstorm WarningGLDGraham, Sheridan64 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.